# SDR F3LA200300045

- Difficulty date: January 29, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- Aircraft time: 35,592 hours, 16,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED TRANSITION PANEL IN AFT CARGO COMPARTMENT AT STA 847 - 867, STR 25R, CORRODED.  FOUND TO BE OUT OF LIMITS PER SRM 53-60-53 AND 53-60-15.  REPLACED PANEL PER SRM 51-40-02, 53-60-15 AND SOPM 21-40-02.
